# SDR UIEA2012100700454

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,278 hours, 14,803 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "LT ENG FUEL FILTER" DISPLAYED, EICAS MESSAGE DISPLAYED ALSO DURING INTERMEDIATE CLIMB, BUT WENT OUT AT LEVEL-OFF.   R & R LT ENGINE FUEL FILTER.   ACFT LEAK CHECK ALL NORMAL, MESSAGE CLEARED, IAW AMM 73-11-02/401.  NO CONTAMINATION APPARENT.
